# SDR AALA20100901DFW03

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 57,385 hours, 20,016 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT PLACARD PEELING.  REMOVED AND REPLACED LEFT AFT OVERWING EMERGENCY EXIT DIRECTIONAL STICKER.  OPS CHECKS GOOD.
